Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vision gets blurred. Feeling discomfort in head and headache. Any thoughts?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Yesterday my vision started to blur my head felt some discomfort as in it felt spongy and heavy which then made me feel sick. The blurring went after about 20 mins but my head still felt strange and I still felt a bit sick... I don't normally suffer head aches and I don't have trouble with my vision ie wear glasses - any thoughts?
Posted Thu, 18 Oct 2012 in Vision and Eye Disorders
Answered by Dr. Raju A.T 28 minutes later

Thanks for your query.

The symptoms you explained are typically seen in conditions where the blood supply to the brain is hampered temporarily.This can happen due to atheromas in the carotid artery.

The other possibility for such an episode of dizziness is a cardiac problem , where the heart has rhythm disturbances leading to improper circulation.

I suggest you to first ascertain the cardiac well being by getting a 24 hour holter EKG , then go for Carotid artery doppler to rule out atheromas in the it.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor